# SDR CALA9800726

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 551117219
- Condition: Mismanufactured
- Location: Fuselage
- Part time: 2,233 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) GUSSET FOUND WITH LESS THAN MIN EDGE DISTANCE AND TOP 3 RIVETS HAD BEEN GROUND AWAY.  REPLACED RIVETS AND GUSSET.  REFER TO SB550-53-26.
